# SDR CALA2025122312379

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 79,316 hours, 32,881 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C251497
- Condition: Missing
- Location: Underwing
- Part time: 182 hours, 100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING UPON ARRIVAL.  VERIFIED NO FUEL LEAKING FROM COUPLING AND INSTALLED INOP STICKER.   REPLACED THE FUEL CAP IAW IPC 28-25-05-42B, AND AMM 28-25-41-400-005-A.
